Riluzole

Status
Not open for further replies.

LMAC

New member
Joined
May 30, 2004
Messages
2
My wife has been taking Riluzole for the past two years for ALS. After the first year, she
developed a feeling of nausea, which at first would come and go then it became constant causing
vomiting and related severe dehydration. She had to be hospitalised the first time extreme
dehydration was given IV fluids became stable and was released after 6 days. The symptoms
soon reappeared and two months later back into hospital with dehydration. She was diagnosed
as having pancreatitis. The doctors (not related to the ALS program) removed her from the
Riluzole and she has been feeling much better over the past 4 months no more nausea etc. I was
wondering if anyone else was experiencing these symptoms of nausea who are on the Riluzole
program.

Mac
 
Last edited by a moderator:

Al

Legendary member
Joined
May 25, 2004
Messages
7,960
Reason
PALS
Diagnosis
10/2003
Country
CA
State
On
I have only been taking it for 2 months and have had no nausea but some gas and indigestion.
 
Status
Not open for further replies.
Top